# SDR SWAA2020060889307

- Difficulty date: May 26, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 48,459 hours, 28,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EXIT EMERGENCY SIGN LIGHTS ARE INOP.  R&R BATTERY PACK PER AMM 35-51-06.
